Alert archive / Iowa / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 97, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 25, 2019, 8:49 PM CDT for 5 counties in Iowa. It was in force for 56 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2019, 8:49 PM CDT (01:49 UTC)
- Expired
- Jun 25, 2019, 9:45 PM CDT
- In force
- 56 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Clarke County, IA, Decatur County, IA, Lucas County, IA, Union County, IA, Wayne County, IA
The radar
The Des Moines radar (KDMX), 94 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 8:52 PM CDT | HAIL 1 | Murray, IA | VIA SOCIAL MEDIA. |
| Jun 25, 8:52 PM CDT | HAIL 1.75 | 2 W Murray, IA | INCREASED TO GOLFBALL SIZED. WHILE ON THE PHONE INDICATED THAT SOME EVEN LARGER MAY HAVE STARTED TO FALL. |
| Jun 25, 8:55 PM CDT | HAIL 2 | 2 W Murray, IA | MIX OF QUARTER TO HEN EGG SIZED HAIL. |
| Jun 25, 8:56 PM CDT | HAIL 1 | Murray, IA | LAW ENFORCEMENT REPORTED QUARTER SIZE HAIL IN MURRAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 3:08 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.8 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 354 J/kg
- Mixed-layer CIN
- -200 J/kg
- Mixed-layer LCL
- 1816 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 324 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.8
The text
As transmitted.
477
WUUS53 KDMX 260149
SVRDMX
IAC039-053-117-175-185-260245-
/O.NEW.KDMX.SV.W.0097.190626T0149Z-190626T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
849 PM CDT Tue Jun 25 2019
The National Weather Service in Des Moines has issued a
* Severe Thunderstorm Warning for...
Southwestern Lucas County in south central Iowa...
Northern Decatur County in south central Iowa...
Eastern Union County in south central Iowa...
Northwestern Wayne County in south central Iowa...
Southern Clarke County in south central Iowa...
* Until 945 PM CDT.
* At 849 PM CDT, a severe thunderstorm was located 9 miles north of
Sun Valley Lake, or 14 miles east of Creston, moving east at 35
mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Osceola, Leon, Afton, Murray, Humeston, Van Wert, Garden Grove,
Weldon, Derby, Arispe, Thayer, Le Roy and Murray Roadside Rest
Area.
This includes Interstate 35 between mile markers 16 and 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4086 9402 4090 9401 4090 9410 4097 9427
4111 9422 4097 9344 4067 9357
TIME...MOT...LOC 0149Z 287DEG 30KT 4098 9410
HAIL...1.00IN
WIND...<50MPH
$$
Boksa5 follow-up statements
426
WWUS53 KDMX 260152
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
852 PM CDT Tue Jun 25 2019
IAC039-053-117-175-185-260245-
/O.CON.KDMX.SV.W.0097.000000T0000Z-190626T0245Z/
Lucas IA-Decatur IA-Union IA-Wayne IA-Clarke IA-
852 PM CDT Tue Jun 25 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHWESTERN LUCAS...NORTHERN DECATUR...EASTERN UNION...
NORTHWESTERN WAYNE AND SOUTHERN CLARKE COUNTIES...
At 852 PM CDT, a severe thunderstorm was located 8 miles north of Sun
Valley Lake, or 14 miles west of Osceola, moving east at 35 mph.
HAZARD...Golf ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Osceola, Leon, Afton, Murray, Humeston, Van Wert, Garden Grove,
Weldon, Derby, Arispe, Thayer, Le Roy and Murray Roadside Rest Area.
This includes Interstate 35 between mile markers 16 and 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Des Moines .
&&
LAT...LON 4086 9402 4090 9401 4090 9410 4097 9427
4111 9422 4097 9344 4067 9357
TIME...MOT...LOC 0152Z 287DEG 32KT 4098 9406
HAIL...1.75IN
WIND...<50MPH
$$
Boksa960
WWUS53 KDMX 260200
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
900 PM CDT Tue Jun 25 2019
IAC039-053-117-175-185-260245-
/O.CON.KDMX.SV.W.0097.000000T0000Z-190626T0245Z/
Lucas IA-Decatur IA-Union IA-Wayne IA-Clarke IA-
900 PM CDT Tue Jun 25 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHWESTERN LUCAS...NORTHERN DECATUR...SOUTHEASTERN UNION...
NORTHWESTERN WAYNE AND SOUTHERN CLARKE COUNTIES...
At 859 PM CDT, a severe thunderstorm was located 9 miles northeast of
Sun Valley Lake, or 11 miles southwest of Osceola, moving east at 35
mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Osceola, Leon, Murray, Humeston, Van Wert, Garden Grove, Weldon,
Derby, Thayer, Le Roy and Murray Roadside Rest Area.
This includes Interstate 35 between mile markers 16 and 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Des Moines .
&&
LAT...LON 4086 9402 4090 9401 4090 9410 4091 9413
4109 9413 4097 9344 4067 9357
TIME...MOT...LOC 0159Z 287DEG 30KT 4096 9398
HAIL...1.00IN
WIND...<50MPH
$$
Boksa856
WWUS53 KDMX 260209
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
909 PM CDT Tue Jun 25 2019
IAC039-053-117-175-185-260245-
/O.CON.KDMX.SV.W.0097.000000T0000Z-190626T0245Z/
Lucas IA-Decatur IA-Union IA-Wayne IA-Clarke IA-
909 PM CDT Tue Jun 25 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHWESTERN LUCAS...NORTHERN DECATUR...SOUTHEASTERN UNION...
NORTHWESTERN WAYNE AND SOUTHERN CLARKE COUNTIES...
At 909 PM CDT, a severe thunderstorm was located 8 miles southwest of
Lakeside Casino, or 8 miles southwest of Osceola, moving east at 35
mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Osceola, Leon, Murray, Humeston, Van Wert, Garden Grove, Weldon,
Derby, Thayer, Le Roy and Murray Roadside Rest Area.
This includes Interstate 35 between mile markers 16 and 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Des Moines .
&&
LAT...LON 4086 9402 4090 9401 4090 9410 4091 9413
4109 9413 4097 9344 4067 9357
TIME...MOT...LOC 0209Z 287DEG 30KT 4094 9387
HAIL...1.00IN
WIND...<50MPH
$$
Boksa224
WWUS53 KDMX 260211
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
911 PM CDT Tue Jun 25 2019
IAC175-260221-
/O.CAN.KDMX.SV.W.0097.000000T0000Z-190626T0245Z/
Union IA-
911 PM CDT Tue Jun 25 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN UNION COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Iowa.
LAT...LON 4086 9402 4090 9401 4107 9401 4097 9344
4067 9357
TIME...MOT...LOC 0211Z 287DEG 30KT 4094 9385
$$
IAC039-053-117-185-260245-
/O.CON.KDMX.SV.W.0097.000000T0000Z-190626T0245Z/
Lucas IA-Decatur IA-Wayne IA-Clarke IA-
911 PM CDT Tue Jun 25 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHWESTERN LUCAS...NORTHERN DECATUR...NORTHWESTERN WAYNE AND
SOUTHERN CLARKE COUNTIES...
At 911 PM CDT, a severe thunderstorm was located 7 miles southwest of
Osceola, moving east at 35 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Osceola, Leon, Murray, Humeston, Van Wert, Garden Grove, Weldon,
Derby, Le Roy and Murray Roadside Rest Area.
This includes Interstate 35 between mile markers 16 and 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Des Moines .
&&
LAT...LON 4086 9402 4090 9401 4107 9401 4097 9344
4067 9357
TIME...MOT...LOC 0211Z 287DEG 30KT 4094 9385
HAIL...1.00IN
WIND...<50MPH
$$
Boksa085 WWUS53 KDMX 260228 SVSDMX Severe Weather Statement National Weather Service Des Moines IA 928 PM CDT Tue Jun 25 2019 IAC039-053-117-185-260245- /O.CON.KDMX.SV.W.0097.000000T0000Z-190626T0245Z/ Lucas IA-Decatur IA-Wayne IA-Clarke IA- 928 PM CDT Tue Jun 25 2019 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR SOUTHWESTERN LUCAS...NORTHEASTERN DECATUR...NORTHWESTERN WAYNE AND SOUTHEASTERN CLARKE COUNTIES... At 928 PM CDT, a severe thunderstorm was located 8 miles south of Osceola, moving east at 30 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. Locations impacted include... Osceola, Humeston, Van Wert, Garden Grove, Weldon, Derby and Le Roy. This includes Interstate 35 between mile markers 18 and 34. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. To report severe weather contact your nearest law enforcement agency. They will send your report to the National Weather Service office in Des Moines . && LAT...LON 4084 9392 4104 9384 4097 9344 4067 9357 TIME...MOT...LOC 0228Z 287DEG 28KT 4091 9373 HAIL...1.00IN WIND...<50MPH $$ Boksa
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:35 PM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jun 25, 6:35 PM CDT, 2 hours 14 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 635 PM CDT Tue Jun 25 2019 .DISCUSSION.../Tonight through Tuesday/ Issued at 318 PM CDT Tue Jun 25 2019 The primary concerns through the period will be ill-defined convective trends in increasing instability over the next several days, and a prolonged heat and humidity episode with temperatures nudging up further versus previous forecast cycles. The current Rockies short wave ridging will build into the MO Valley tomorrow and continue to allow increased instability to push farther north over time. Weak waves will continue to pass through the flow keeping at least low PoPs in the forecast through at least Thursday with both peak heating and nocturnal convection possible. Eventually the ridge will build further northward and push Iowa fully in the warm sector with any low level convergence and baroclinicity sufficient for convective development to our north. However this will also allow heat and humidity to build closer to advisory criteria. The immediate concern is severe potential however. Elevated convection has already produced dime sized hail near Carson in 2-3K MUCAPEs and 35kts of effective shear. The best mixed layer conditions are farther south however where MLCAPEs quickly jump up to 2K+ j/kg. These conditions, along with the current 0-500m moisture convergence axis into northern MO and Bunkers supercell motion to the southeast, may all keep the best severe potential to our south. Weak NW winds into our southwest forecast area have dropped dewpoints and instability. Nevertheless the slightly elevated storms may still produce severe weather across southern IA. Supercells with large hail and damaging wind would be the primary threats, wind especially if it can become rooted lower, due to the effective shear and steep lapse rates aloft. The tornado potential for now with little 0-1km shear or SRH, or 0-3km CAPE. Locally heavy rain is possible as well, but storm motion and residence time should preclude much in the way of the flooding threat. Most convection allowing models are in agreement with the convection either dissipating or exiting southern Iowa by late evening, but there is also some hint that persistent theta-e advection may sustain weaker convection into the night. Tomorrow will start a two day period with lowered confidence as building heights result in an associated northward push of instability. The question over this span will be how much of a break, if any, there will be between sequential nocturnal and daytime heating convective episodes. For instance some models depict a Siouxland MCS advancing into IA during the day, which could limit the peak heating potential, while others show more of a break with the potential of more instability re-charge and allowance for the effective boundary ending up farther north. These uncertainties driven by mesoscale outflow questions repeat themselves Thursday into Thursday Night so confidence is low through this time span. Moderate to high instability will be in place keeping severe weather possible area wide, but the building heights will likely keep much of the more organized threat north. Regarding heavy rain and potentially flash flooding, this will increase Wed and Thu Nights with a persistent southwest low level jet and associated moisture convergence focused into IA. This should produce nocturnal convection at a minimum, even if not aided by lingering peak heating storms. The precipitable water values are not anomalously high with mainly shallow moisture in place, but even seasonal late June values are sufficient for heavy rains, especially coupled with deep warm cloud depths and weak mean winds as the ridge builds. The forecast drys out Friday through the weekend with heat becoming the primary weather story. Although not all elements are available for examination, the NBM nudge upward is difficult to argue with considering the warming pattern and breadth of guidance included in the NBM. This would push heat indices to the cusp of advisory criteria /105F/ over the weekend. Folks participating in, or planning, outdoor activities should be prepared to mitigate heat effects as this will be the first noted heat episode of the season. Confidence continues to be low early next week but at least some PoPs do return to the forecast by this time, mainly due to GFS and CMC influences which are more bullish on the ridge breakdown than the GEFS or ECMWF. && .AVIATION.../For the 00Z TAFS through 00Z Wednesday evening/ Issued at 635 PM CDT Tue Jun 25 2019 Main immediate concern is ongoing convection over the far south affecting mainly KOTM. Potential for some convection again later in the overnight, but confidence remains low at this time. Will monitor. Also, as warm front lifts north Wednesday more convective initiation expected between 18-22z over the north and have covered for now with VCSH...due to coverage and timing uncertainties. /rev && .DMX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION...Small AVIATION...REV
Hazardous weather outlook, Jun 25, 2:27 PM CDT, 6 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 227 PM CDT Tue Jun 25 2019 IAZ004>007-015>017-023>028-033>039-044>048-057-058-261930- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun- Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene- Boone-Story-Audubon-Guthrie- 227 PM CDT Tue Jun 25 2019 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This afternoon and tonight Thunderstorms are possible towards central Iowa this evening. A few storms may be strong, with lightning, hail and strong winds as the primary threats. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Thunderstorms are possible Wednesday through Friday morning. There is growing confidence that severe weather might be possible over some part of the area Wednesday night into early Thursday morning. Periods of heavy rainfall may be possible during the overnight hours as well. Hot and humid conditions are expected Friday through Monday. Heat index values on Saturday and Sunday may near Heat Advisory criteria, as values in the low triple digits are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely not be needed. IAZ049-050-059>062-070>075-081>086-092>097-261930- Marshall-Tama-Dallas-Polk-Jasper-Poweshiek-Cass-Adair-Madison- Warren-Marion-Mahaska-Adams-Union-Clarke-Lucas-Monroe-Wapello- Taylor-Ringgold-Decatur-Wayne-Appanoose-Davis- 227 PM CDT Tue Jun 25 2019 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This afternoon and tonight Strong to severe thunderstorms are possible late this afternoon through this evening. Lightning, large hail and damaging winds are the primary threats. A tornado or two is also possible, along with brief periods of heavy rainfall. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Thunderstorms are possible Wednesday through Friday morning. There is growing confidence that severe weather might be possible over some part of the area Wednesday night into early Thursday morning. Hot and humid conditions are expected Friday through Monday. Heat index values on Saturday and Sunday may near Heat Advisory criteria, as values in the low triple digits are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and evening, especially across southern Iowa. Kotenberg
In the hours before
Local storm report, Jun 25, 7:26 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
726 PM CDT TUE JUN 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM HAIL LINEVILLE 40.59N 93.52W
06/25/2019 E1.00 INCH WAYNE IA PUBLIC
VIA SOCIAL MEDIA - DELAYED REPORT.
&&Local storm report, Jun 25, 7:39 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
739 PM CDT TUE JUN 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 3 NE HUMESTON 40.89N 93.46W
06/25/2019 E1.00 INCH WAYNE IA PUBLIC
VIA SOCIAL MEDIA - DELAYED REPORT.
&&Special weather statement, Jun 25, 7:49 PM CDT, 1 hour before
Special Weather Statement National Weather Service Des Moines IA 749 PM CDT Tue Jun 25 2019 IAZ096-097-260130- Appanoose IA-Davis IA- 749 PM CDT Tue Jun 25 2019 ...Winds in Excess of 40 mph and Dime to Penny Hail Possible... At 748 PM CDT, Doppler radar was tracking a strong thunderstorm 10 miles northwest of Lancaster, moving east at 50 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Moulton and Pulaski. A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for south central and southeastern Iowa. LAT...LON 4070 9279 4071 9218 4060 9218 4059 9280 TIME...MOT...LOC 0048Z 272DEG 43KT 4063 9266 Kotenberg
Local storm report, Jun 25, 8:10 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
810 PM CDT TUE JUN 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 6 SE MURRAY 40.98N 93.88W
06/25/2019 E1.00 INCH CLARKE IA PUBLIC
VIA SOCIAL MEDIA - DELAYED REPORT.
&&Local storm report, Jun 25, 8:47 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
847 PM CDT TUE JUN 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 2 W MURRAY 41.04N 93.98W
06/25/2019 E1.00 INCH CLARKE IA TRAINED SPOTTER
SPORADIC QUARTER HAIL MIXED WITH HEAVY RAIN,
STILL ONGOING.
&&Local storm report, Jun 25, 8:49 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
849 PM CDT TUE JUN 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 4 NNW OSCEOLA 41.09N 93.81W
06/25/2019 E1.00 INCH CLARKE IA PUBLIC
RELAYED VIA BROADCAST MEDIA.
&&The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:26 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Wayne | 19 min |
| Jun 25, 7:49 PM CDT | Special Weather Statement | DMX | Davis | 41 min |
| Jun 25, 8:15 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass, Union | 25 min |
| Jun 25, 8:22 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Madison, Warren | 38 min |
| Jun 25, 8:51 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Cass, Ringgold, Union | 39 min |
| Jun 25, 8:55 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Monroe, Wayne | 49 min |
| Jun 25, 9:26 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Cass, Clarke, Decatur, Ringgold, Taylor and 1 more | 49 min |
| Jun 25, 9:43 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Lucas, Wayne | 29 min |
| Jun 25, 10:05 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass, Clarke, Decatur, Ringgold and 2 more | 40 min |
| Jun 25, 10:40 PM CDT | Severe Thunderstorm Warning | DMX | Decatur, Ringgold | 50 min |
| Jun 25, 10:44 PM CDT | Severe Thunderstorm Warning | DMX | Ringgold | 33 min |
| Jun 25, 10:52 PM CDT | Special Weather Statement | DMX | Adams, Clarke, Decatur, Union | 83 min |
| Jun 25, 10:59 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass, Taylor, Union | 34 min |
| Jun 25, 11:02 PM CDT | Severe Thunderstorm Warning | DMX | Decatur, Wayne | 43 min |
| Jun 25, 11:05 PM CDT | Flash Flood Warning | DMX | Adams, Cass | 6 hr |
| Jun 25, 11:28 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Ringgold, Union | 47 min |
| Jun 25, 11:37 PM CDT | Severe Thunderstorm Warning | DMX | Wayne | 23 min |
| Jun 25, 11:54 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass | 27 min |
| Jun 26, 12:08 AM CDT | Flash Flood Warning | DMX | Adams, Ringgold, Union | 6 hr |
| Jun 26, 12:10 AM CDT | Severe Thunderstorm Warning | DMX | Adams, Clarke, Ringgold, Union | 50 min |
| Jun 26, 12:17 AM CDT | Severe Thunderstorm Warning | DMX | Adams, Union | 43 min |
| Jun 26, 12:48 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass | 42 min |
| Jun 26, 1:00 AM CDT | Severe Thunderstorm Warning | DMX | Adams, Ringgold, Union | 45 min |
| Jun 26, 1:23 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass | 52 min |
| Jun 26, 1:43 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Cass | 47 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.